# SDR AALA991483

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0201922001
- Condition: Defective
- Location: Row 29b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT, MAINTENANCE EMERGENCY EXIT SEAT LIGHTS AT 29B INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT LIGHT SOCKET AT SEAT 29B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
